The effect of the graph topology on the existence of multipeak solutions for nonlinear Schrödinger equations
E. N. Dancer,
Kee Y. Lam and
Shusen Yan
Abstract and Applied Analysis, 2001, vol. 6, 1-29
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/834787.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/834787.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:834787
DOI: 10.1155/S1085337501000276
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().